Ghent University Academic Bibliography

Advanced

Pricing of arithmetic basket options by conditioning

Griselda Deelstra, Jan Liinev and Michèle Vanmaele UGent (2004) INSURANCE MATHEMATICS & ECONOMICS. 34(1). p.55-77
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
basket option, comonotonicity, analytical bounds, moment matching, Asian basket option, Black and Scholes model, ACTUARIAL SCIENCE, ASIAN OPTION, COMONOTONICITY, FINANCE
journal title
INSURANCE MATHEMATICS & ECONOMICS
Insur. Math. Econ.
volume
34
issue
1
pages
55 - 77
Web of Science type
Article
Web of Science id
000189227500004
JCR category
ECONOMICS
JCR impact factor
0.602 (2004)
JCR rank
83/172 (2004)
JCR quartile
2 (2004)
ISSN
0167-6687
DOI
10.1016/j.insmatheco.2003.11.002
language
English
UGent publication?
yes
classification
A1
id
214573
handle
http://hdl.handle.net/1854/LU-214573
date created
2004-05-05 11:56:00
date last changed
2017-09-18 10:55:34
@article{214573,
  author       = {Deelstra, Griselda and Liinev, Jan and Vanmaele, Mich{\`e}le},
  issn         = {0167-6687},
  journal      = {INSURANCE MATHEMATICS \& ECONOMICS},
  keyword      = {basket option,comonotonicity,analytical bounds,moment matching,Asian basket option,Black and Scholes model,ACTUARIAL SCIENCE,ASIAN OPTION,COMONOTONICITY,FINANCE},
  language     = {eng},
  number       = {1},
  pages        = {55--77},
  title        = {Pricing of arithmetic basket options by conditioning},
  url          = {http://dx.doi.org/10.1016/j.insmatheco.2003.11.002},
  volume       = {34},
  year         = {2004},
}

Chicago
Deelstra, Griselda, Jan Liinev, and Michèle Vanmaele. 2004. “Pricing of Arithmetic Basket Options by Conditioning.” Insurance Mathematics & Economics 34 (1): 55–77.
APA
Deelstra, G., Liinev, J., & Vanmaele, M. (2004). Pricing of arithmetic basket options by conditioning. INSURANCE MATHEMATICS & ECONOMICS, 34(1), 55–77.
Vancouver
1.
Deelstra G, Liinev J, Vanmaele M. Pricing of arithmetic basket options by conditioning. INSURANCE MATHEMATICS & ECONOMICS. 2004;34(1):55–77.
MLA
Deelstra, Griselda, Jan Liinev, and Michèle Vanmaele. “Pricing of Arithmetic Basket Options by Conditioning.” INSURANCE MATHEMATICS & ECONOMICS 34.1 (2004): 55–77. Print.